MathSciNet Relay Station
MathSciNet bibliographic data
MR2091274 39A05 (39A11)
Fan, Yonghong; Wang, Linlin; Li, Wantong Global behavior of a higher order nonlinear difference equation. J. Math. Anal. Appl. 299 (2004), no. 1, 113–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement